American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33E05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] B. C. Carlson. Table of integrals of squared Jacobian elliptic functions and reductions of related hypergeometric $R$-functions. Math. Comp. 75 (2006) 1309-1318. MR 2219030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Norman Gray. Automatic reduction of elliptic integrals using Carlson's relations. Math. Comp. 71 (2002) 311-318. MR 1863002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] B. C. Carlson. A table of elliptic integrals: two quadratic factors . Math. Comp. 59 (1992) 165-180. MR 1134720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] B. C. Carlson. A table of elliptic integrals: one quadratic factor . Math. Comp. 56 (1991) 267-280. MR 1052087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1